# SDR DALA2015051203208

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 42,885 hours, 14,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT SERVICE CHECK, FOUND EMERGENCY LIGHTING INOPERATIVE AT ROWS 33-36, 37-39. FOUND POWER SUPPLY AT FS 1334 OVERHEAD INOPERATIVE 1 OF 2.  ABOVE CEILING PANEL R & R LT POWER PACK SUPPLY ASSY AND LOOSE PLUG ASSY. "D9104J" REF FS 1210 WIRING DIAGRAM 33-51-22.  CEILING PANELS INSTALLED FS 1334.  OK FOR SERVICE.  EMERGENCY LIGHTS CK OK.
